# SDR M3XA20251013005

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N631MT
- Make and model: Bell 407
- Aircraft serial: 54631
- Aircraft time: 4,612 hours, 22,336 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407030115125
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A SAFE PRECAUTIONARY LANDING FOR A BIRD STRIKE TO THE RIGHT HAND WINDSCREEN WITH PENETRATION.   MECHANIC REMOVED WINDSCREEN PN 407-546-522 AND REPLACED WITH NEW WINDSCREEN, SAME PN.  NO OTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
